MathSciNet Relay Station
MathSciNet bibliographic data
MR59210 (15,492c) 80.1X
Dyson, Freeman J. The dynamics of a disordered linear chain. Physical Rev. (2) 92, (1953). 1331–1338.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement